# SDR UIEA2020092102043

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,785 hours, 20,390 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Rt Eng Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT ENG OVHT DISCREET LIGHT ON THE CENTER CONSOLE IS INOP.  FOUND DURING PRE-FLIGHT.  PERFORMED FIRE TEST SYSTEM, OPERATE NORMAL, AS PER AMM 26-21-04.
